MathSciNet Relay Station
MathSciNet bibliographic data
MR2610261 37J45 (34C25 37C27 58E05 70H12)
Meng, Qiong; Tang, X. H. Solutions of a second-order Hamiltonian system with periodic boundary conditions. Commun. Pure Appl. Anal. 9 (2010), no. 4, 1053–1067.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement